# SDR FDEA201702150560

- Difficulty date: February 15, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 87,891 hours, 30,863 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bearing
- Condition: Migrated
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF EA 8-5440-T0321665 REVA PT2, FOUND NR 1 ENG PYLON AFT SPHERICAL BEARING MIGRATION HAS INCREASED PAST ALLOWABLE LIMITS. SPHERICAL BEARING REQUIRES REPLACEMENT, REF EA 8-5440-T0321665 A PART 3 FOR REPLACEMENT. PANELS 437LL AND 438GL ARE REMOVED FROM THE NR 1  ENGINE PYLON TO FOM.  REMOVED AND REPLACED AFT BULKHEAD FITTING REF DAC AUB 7025 AND SRM 51-31-01.
